3 doctors weighed in:

My periods lasts 4 days & I'm on the pill. 2 weeks later I started again (Never happens) its now been 4 days since I started. What's the reasoning?

3 doctors weighed in
Dr. Dennis Higginbotham
Obstetrics & Gynecology
2 doctors agree

In brief: Unsure

If that happens in the next cycle or if you just keep bleeding, then you need to see your doctor to find out why you are bleeding.
It is not normal to do that with the pill. Likely causes could be infection, polyps, fibroids, pregnancy, and mush less likely a cancer.

In brief: Unsure

If that happens in the next cycle or if you just keep bleeding, then you need to see your doctor to find out why you are bleeding.
It is not normal to do that with the pill. Likely causes could be infection, polyps, fibroids, pregnancy, and mush less likely a cancer.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors